# SDR IXKA9700050

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 410 - DURING POST-FLIGHT CHECK, FRONT AND REAR EMERGENCY FLASHLIGHTS NOT BLINKING.  REMOVED AND REPLACED BOTH FLASHLIGHT BATTERY PACKS, ONE EACH FRONT AND ONE EACH REAR.  (X)
